MAUDE Adverse Event Report: ARTHREX, INC. IMPL SYS, MPFL, TIGHTROPE; SCREW, FIXATION, BONE

ARTHREX, INC. IMPL SYS, MPFL, TIGHTROPE; SCREW, FIXATION, BONE
Model Number IMPL SYS, MPFL, TIGHTROPE
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Review of this complaint confirmed the event summary code selection.A product history review was performed as required.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The probable cause of the event could not be determined from the information available and without device evaluation.As no further investigation was able to be performed no change in harm was identified.Complaint trending for this event will be performed per wi-000100100.
 
Event or Problem Description
On 08/04/2022, it was reported by a sales representative via email that a ar-1360tr-bc tightrope did not have any free tensioning ends and was tangled within itself whenever the scrub tech unfolded the white packaging that the tightrope was contained in.This was discovered during an unknown case on (b)(6) 2022, with no patient effect reported.No additional information provided.Additional information requested.Additional information provided on 08/05/2022, it was reported that this occurred during a mpfl case.

Brand Name
IMPL SYS, MPFL, TIGHTROPE
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19457656
Report Number1220246-2024-04815
Device Sequence Number12465610
Product Code HWC
UDI-Device Identifier00888867354074
UDI-Public00888867354074
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K201749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberIMPL SYS, MPFL, TIGHTROPE
Device Catalogue NumberAR-1360TR-BC
Device Lot Number14925371
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2022
Initial Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown